Advanced Search
Article Contents
Article Contents

Periodic orbits for a generalized Friedmann-Robertson-Walker Hamiltonian system in dimension $6$

Abstract / Introduction Related Papers Cited by
  • A generalized Friedmann-Robertson-Walker Hamiltonian system is studied in dimension $6$. The averaging theory is the tool used to provide sufficient conditions on the six parameters of the system which guarantee the existence of continuous families of period orbits parameterized by the energy.
    Mathematics Subject Classification: Primary: 37G15, 37C80, 37C30.


    \begin{equation} \\ \end{equation}
  • [1]

    R. Abraham and J. E. Marsden, Foundations of Mechanics, Benjamin, Reading, Masachusets, 1978.


    C. Belomte, D. Bocaaletti and G. Pucacco, On the orbit structure of the logarithm potential, Astrophys. J., 669 (2007), 202-217.


    E. Calzeta and C. E. Hasi, Chaotic Friedmann-Robertson-Walker cosmology, Class. Quantum Gravity, 10 (1993), 1825-1841.doi: 10.1088/0264-9381/10/9/022.


    S. W. Hawkings, Arrow of time in cosmology, Phys. Rev. D, 32 (1985), 2489-2495.doi: 10.1103/PhysRevD.32.2489.


    F. Lembarki and J. Llibre, Periodic orbits for the generalized Yang-Mills Hamiltonian system in dimension $6$, Nonlinear Dyn., 76 (2014), 1807-1819.doi: 10.1007/s11071-014-1249-9.


    J. Llibre and A. Makhlouf, Periodic orbits of the generalized Friedmann-Robertson-Walker Hamiltonian systems, Astrophys, 344 (2013), 46-50.


    D. Merrit and M. Valluri, Chaos and mixing in triaxial stellar systems, Astrophys, 471 (1996), 82-105.


    D. Page, Will entroy decrease if the universe recollapses?, Phys. Rev. D, 32 (1991), 2496-2499.doi: 10.1103/PhysRevD.32.2496.


    Y. Papaphilippou and J. Laskar, Frequency map analysis and global dynamics in a galactic potential with two degrees of freedom, Astron. Astrophys., 307 (1996), 427-449.


    Y. Papaphilippou and J. Laskar, Global dynamics of triaxial galactic models though frequency analysis, Astron. Astrophys., 329 (1998), 451-481.


    G. Pucacco, D. Boccaletti and C. Belmonte, Quantitative predictions with detuned normal forms, Celest. Mech. Dyn. Astron., 102 (2008), 163-176.doi: 10.1007/s10569-008-9141-x.


    F. Verhulst, Nonlinear Differential Equations and Dynamical Systems, Universitext, Springer-Verlag, 1996.doi: 10.1007/978-3-642-61453-8.


    H. S. Zhao, C. M. Carollo and T. De Zeeuw, Can galactic nuclei be non-axisymmetric? The parameter space of power-law discs, Mon. Not. R. Astron. Soc., 304 (1999), 457-464.

  • 加载中

Article Metrics

HTML views() PDF downloads(174) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint